# SDR FDEA201107303040

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278424202
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK L3 HAS DAMAGED RECEPTICLES LOCATED BETWEEN FLOORBEAM 61 AND 60.  REMOVED DAMAGED SECTION FROM BETWEEN FRAMES 58 AND FRAMES 62 AND INSTALLED SPLICE REPAIR IAW SRM 53-10-16, FIG 208 SHEET 1.  RESTORED PROTECTIVE COATINGS IAW SRM 51-75-10 AND 51-21-10.
